Facebook Pixel
EmpowHER Guest

i've been using BCP for five months now but this month, i started it 5 days late. i've had unprotected sex prior to starting the pack and i also took 4 pills upon starting. after a few days i forgot to take a pill and used Plan B. could i be pregnant?

By Anonymous June 17, 2016 - 10:20pm
Rate This

also, according to my period calendar, i should get my period tomorrow. i got a pimple and i normally have one a week before my period. my breasts also felt bigger on tuesday night. i am worried because the day that i forgot a pill was two days before my ovulation but i took plan B.

Add a Comment2 Comments


Hello and welcome to EmpowHer,
You can except your period to irregular from taking 4 BC pills at the same time and also taking EC while on the pill. You can experience: irregular bleeding, bloating, cramping, nausea,and tender breasts. If your period is irregular it does not necessarily mean you are pregnant. It could simply be side effects of the pills.

June 18, 2016 - 9:46am
(reply to fchacon)

thank you! i am over thinking right now it drives me crazy i am two days late, anyways, thank you so much again for your answer!

June 20, 2016 - 9:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!